ISSN: 1813-0410

Author : Faisal Hathot, Samira


Bayesian Fixed Sample Size Procedures for Selecting the Better of Two Exponential Populations With General Loss Function

Samira Faisal Hathot

journal of kerbala university, Volume 3, Issue 3, Pages 78-86

In this paper an optimal (Bayesian) fixed sample size procedure for selecting the better of two Exponential populations is proposed and studied . Bayesian decision-theoretic approach with general loss function and Gamma priors are used to construct this procedure . A suboptimal procedure that is based on posterior estimate of the parameters and a method of obtaining an approximation to the optimal procedure using stirling’s formula are also presented. Comparisons among these procedures are made using performance characteristics such as Bayes risk .